Authors Index, Vol. 3, 1997

Lippmann-Schwinger equation in the singular perturbation theory

S. Albeverio, J. F. Brasche, V. Koshmanenko

Methods Funct. Anal. Topology 3 (1997), no. 1, 1-27

Algebraic operators, partial isometries, and wild problems

Yuri Bespalov

Methods Funct. Anal. Topology 3 (1997), no. 1, 28-45

Hardy spaces on Chébli-Trimèche hypergroups

Walter R. Bloom, Zengfu Xu

Methods Funct. Anal. Topology 3 (1997), no. 2, 1-26

The Widder-Arendt theorem on inverting of the Laplace transform, and its relationships with the theory of semigroups of operators

Adam Bobrowski

Methods Funct. Anal. Topology 3 (1997), no. 4, 1-39

Equation of self-parallel curve deviation on statistical manifolds

G. Burdet, H. Nencka

Methods Funct. Anal. Topology 3 (1997), no. 1, 46-50

Cooperative networks and frustration on graphs

Ph. Combe, H. Nencka

Methods Funct. Anal. Topology 3 (1997), no. 4, 40-50

Asymptotic expansions for a class of infinite dimensional pseudodifferential operators

Alexei Daletskii

Methods Funct. Anal. Topology 3 (1997), no. 1, 51-61

Pointwise convergence of eigenfunction expansions for a general class of regular eigenvalue problem

G. Freiling, V. Rykhlov

Methods Funct. Anal. Topology 3 (1997), no. 2, 27-45

$q$-deformed algebras $U_q(so_n)$ and their representations

A. M. Gavrilik, N. Z. Iorgov

Methods Funct. Anal. Topology 3 (1997), no. 4, 51-63

Complex Gaussian analysis and the Bargman-Segal space

Martin Grothaus, Yuri G. Kondratiev, Ludwig Streit

Methods Funct. Anal. Topology 3 (1997), no. 2, 46-64

Some examples of quantized linear Hamiltonian systems

Juri Hinz

Methods Funct. Anal. Topology 3 (1997), no. 4, 64-69

On analog of stochastic integral and Wick calculus in non-Gaussian infinite dimensional analysis

N. A. Kachanovsky

Methods Funct. Anal. Topology 3 (1997), no. 3, 1-12

Algebras with nonquadratic relations associated with Bessel hypergroups

A. A. Kalyuzhnyi

Methods Funct. Anal. Topology 3 (1997), no. 4, 70-76

Representations of the $q$-deformed algebra $U'_q(so_{2,2})$

A. U. Klimyk

Methods Funct. Anal. Topology 3 (1997), no. 3, 13-27

Euclidean Gibbs states for quantum continuous systems with Boltzmann statistics via cluster expansion

Yu. G. Kondratiev, A. L. Rebenko, M. Röckner, M. Röckner, G. V. Shchepanʹuk

Methods Funct. Anal. Topology 3 (1997), no. 1, 62-81

Generalized Appell systems

Yuri G. Kondratiev, José Luis Silva, Ludwig Streit

Methods Funct. Anal. Topology 3 (1997), no. 3, 28-61

On some sufficient conditions for equivalence of Gaussian measures corresponding to generalized random fields

S. M. Krasnitsky

Methods Funct. Anal. Topology 3 (1997), no. 2, 65-71

On some properties of abstract wave equation

Sergey A. Kuzhel

Methods Funct. Anal. Topology 3 (1997), no. 1, 82-88

Gauge frameworks over locally m-convex Fréchet unital involutive algebras, and gauge representations of their unitary groups

Jean Marion

Methods Funct. Anal. Topology 3 (1997), no. 4, 77-96

Some methods to identify knots

Hanna Nencka

Methods Funct. Anal. Topology 3 (1997), no. 3, 62-74

Representations of double commutator by matrix-differential operators

L. P. Nizhnik, L. B. Turowska

Methods Funct. Anal. Topology 3 (1997), no. 3, 75-80

On the stationary variational inequalities with the generalized pseudomonotone operators

O. V. Solonoukha

Methods Funct. Anal. Topology 3 (1997), no. 3, 81-95

Equivariant Hilbert cubes and their functorial representations

A. Teleiko

Methods Funct. Anal. Topology 3 (1997), no. 2, 72-82

Towards a coloured noise analysis

G. F. Us

Methods Funct. Anal. Topology 3 (1997), no. 2, 83-99

Functions of countable families of commuting selfadjoint operators

G. F. Us

Methods Funct. Anal. Topology 3 (1997), no. 1, 89-97


All Issues